Title of article :
Threshold dynamics for an HIV model in periodic environments
Author/Authors :
Yang، نويسنده , , Youping and Xiao، نويسنده , , Yanni، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2010
Pages :
10
From page :
59
To page :
68
Abstract :
In this paper, we investigate an HIV model incorporating the effect of an ARV regimen. Since drug concentration varies during dose intervals, which results in periodic variation of the drug efficacy, our model is then a periodic time-dependent system. We get a threshold value between the extinction and the uniform persistence of the disease by applying the persistence theory. Our main results show that the disease goes to extinction if the threshold value is less than unity, whilst the disease persists if the threshold value is larger than unity. We also prove that there exists a positive periodic solution which is globally asymptotically stable. The threshold dynamics is in agreement with that for the system with constant coefficients, which extends the classic results for the corresponding autonomous model.
Keywords :
HIV , Drug efficacy , Global stability , Persistent theory
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
2010
Journal title :
Journal of Mathematical Analysis and Applications
Record number :
1560605
Link To Document :
بازگشت